Journal of Mathematical Sciences

, Volume 71, Issue 5, pp 2642–2644 | Cite as

Expansion of functions in a Fourier-Chebyshev series by shifted Chebyshev polynomials of the first kind

  • A. D. Kozhukhovskii
  • A. I. Litvin
Numerical Methods of Solution of Equations


The paper considers an algorithm that develops functions in a Fourier—Chebyshev series by shifted Chebyshev polynomials of the first kind. The relationship of the algorithm with Fourier transform and discrete cosine transform is established.


Fourier Fourier Transform Chebyshev Polynomial Chebyshev Series Shift Chebyshev Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. Ahmed and C. R. Rao, Orthogonal Transforms for Digital Signal Processing [Russian translation], Moscow (1980).Google Scholar
  2. 2.
    V. V. Solodovnikov, A. G. Dmitriev, and N. D. Egupov, Spectral Methods for Control System Computation and Design [in Russian], Moscow (1986).Google Scholar
  3. 3.
    A. A. Sukhanov, “A method for solving nonlinear two-point boundary-value problems,” Zh. Vychisl. Mat. Mat. Fiz.,23, No. 1, 228–231 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. D. Kozhukhovskii
    • 1
    • 2
  • A. I. Litvin
    • 1
    • 2
  1. 1.Cherkassy Branch of Kiev Polytechnical InstituteUkraine
  2. 2.Tomsk UniversityUkraine

Personalised recommendations